# SDR C2XA06BT003

- Difficulty date: January 24, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145EP
- Aircraft serial: 145004
- Aircraft time: 18,015 hours, 16,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, THE RIGHT WING EMERGENCY LIGHT IS NOT WORKING.  REMOVED AND REPLACED NR 2 BATTERY CHARGER IAW EMB145 AMM 33-50-04.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
